Alert archive / Tennessee / Tornado Warnings in 2009

Tornado Warning 23, NWS Huntsville, AL

April 10, 2009Lincoln County, Moore County, Tennessee

NWS Huntsville, AL issued this tornado warning at Apr 10, 2009, 1:44 PM CDT for Lincoln County, Moore County, Tennessee. It was in force for 46 min. 4 reports came from inside the area while it was in force.

The area

The outline as issued, with what was reported inside it.

The facts

Issued
Apr 10, 2009, 1:44 PM CDT (18:44 UTC)
Expired
Apr 10, 2009, 2:30 PM CDT
In force
46 min
Issued by
NWS Huntsville, AL
Area
Storm-based polygon

Counties Lincoln County, TN, Moore County, TN

The radar

The Northeast Alabama radar (KHTX), 46 km from the middle of the area, began a volume at 18:46 UTC, the scan nearest the moment this went out.

Open the radar archive at this moment

The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.

What was reported inside it

TimeReportWhereRemark
Apr 10, 1:51 PM CDTHAIL 0.88Fayetteville, TNNICKEL SIZE HAIL REPORTED IN FAYETTEVILLE.
Apr 10, 1:58 PM CDTTSTM WND DMGHurdlow, TNMULTIPLE TREES REPORTED DOWN. POSSIBLE TORNADO DAMAGE. TIME ESTIMATED FROM RADAR.
Apr 10, 2:05 PM CDTTSTM WND DMG2 Sse Belleview, TNTREES AND POWER LINES REPORTED DOWN AT THE INTERSECTION OF LINCOLN ROAD AND HUNTSVILLE HIGHWAY.
Apr 10, 2:10 PM CDTTORNADO5 N Hazel Green, TNDELAYED REPORT FROM A TRAINED SPOTTER OF A TORNADO THAT OCCURRED NEAR SOUTH PATRICK/JEANS ROAD AND CROSSED LINCOLN ROAD. NWS SURVEY VERIFIED EF-0 DAMAGE FROM A BRIEF TORNADO TOUCHDOWN.

Local storm reports filed while the alert was in force, from inside its polygon or its counties.

Did it verify

Verified. The Iowa Environmental Mesonet's Cow matched one storm report to this tornado warning; the first came 26 minutes after it went out.

Cow counts a report within 15 km of the polygon while the warning was in force: a tornado for a tornado warning; hail of 1 inch or more, a gust of 58 mph or more or wind damage for a severe thunderstorm warning; a flash flood report for a flash flood warning.

The watch it was issued in

The SPC watch in force over the same counties when this warning went out.

IssuedProductOfficeLasted
Apr 10, 11:23 AM CDTTornado Watch PDSSPC8 hr

The nearest sounding before it

Nashville Metro, TN (KBNA), launched 12:00Z, 6.7 hours before the alert went out and 99 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.

Skew-T log-pSkew-T log-p diagram, Nashville Metro, TN at 12:00Z on 2009-04-10Temperature and dew point through the depth of the atmosphere, with the mixed-layer parcel. CAPE 0 joules per kilogram.LCL10008507005003002001001 km2 km3 km6 km9 km12 km15 km-30°-20°-10°0°10°20°30°40°
Temperature in red, dew point in green, the mixed-layer parcel dashed.
HodographHodograph, Nashville Metro, TN at 12:00Z on 2009-04-10The wind through the lowest 10 kilometers. Zero to 1 km storm-relative helicity -50 square meters per square second.1939587897Sfc1 km3 km6 km9 kmRMLM
The wind turning with height, colored by layer: ground to 1 km, 1 to 3 km, 3 to 6 km, 6 to 10 km.
Mixed-layer CAPE
0 J/kg
Mixed-layer CIN
No buoyant parcel
Mixed-layer LCL
1414 m above ground
0-6 km bulk shear
71 kt
0-1 km storm-relative helicity
-50 m²/s²
0-3 km storm-relative helicity
-4 m²/s²
Significant tornado parameter
0.0
Supercell composite
0.0

Open this sounding in Storm Lab

The text

As transmitted, in the capitals the NWS used until 2016.

000 
WFUS54 KHUN 101844
TORHUN
TNC103-127-101930-
/O.NEW.KHUN.TO.W.0023.090410T1844Z-090410T1930Z/

BULLETIN - EAS ACTIVATION REQUESTED
TORNADO WARNING
NATIONAL WEATHER SERVICE HUNTSVILLE AL
144 PM CDT FRI APR 10 2009

THE NATIONAL WEATHER SERVICE IN HUNTSVILLE HAS ISSUED A

* TORNADO WARNING FOR...
  LINCOLN COUNTY IN TENNESSEE...
  MOORE COUNTY IN TENNESSEE...

* UNTIL 230 PM CDT

* AT 143 PM CDT...NATIONAL WEATHER SERVICE DOPPLER RADAR INDICATED A
  SEVERE THUNDERSTORM CAPABLE OF PRODUCING A TORNADO NEAR CARMARGO...
  OR ABOUT 6 MILES SOUTHWEST OF FAYETTEVILLE...MOVING NORTHEAST AT 40
  MPH.

* LOCATIONS NEAR THE PATH OF THIS TORNADO INCLUDE...
  FAYETTEVILLE.
  KELSO.
  MULBERRY.
  BOONEVILLE.
  LOIS.
  LYNCHBURG.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

IN ADDITION TO THE TORNADO...THIS STORM IS CAPABLE OF PRODUCING
GOLFBALL SIZE HAIL AND DESTRUCTIVE STRAIGHT LINE WINDS TO NEAR 80
MPH...EVEN OUTSIDE OF THE TORNADO AREA.

A TORNADO WATCH REMAINS IN EFFECT UNTIL 700 PM CDT FRIDAY EVENING FOR
NORTHERN ALABAMA AND CENTRAL TENNESSEE.

&&

LAT...LON 3533 8624 3527 8628 3525 8627 3522 8631
      3518 8629 3499 8656 3500 8666 3510 8680
      3536 8648 3534 8644 3534 8642 3536 8640
      3536 8637 3540 8631
TIME...MOT...LOC 1843Z 231DEG 36KT 3509 8663

$$

KDW
3 follow-up statements
000 
WWUS54 KHUN 101850
SVSHUN

SEVERE WEATHER STATEMENT
NATIONAL WEATHER SERVICE HUNTSVILLE AL
150 PM CDT FRI APR 10 2009

TNC103-127-101930-
/O.CON.KHUN.TO.W.0023.000000T0000Z-090410T1930Z/
MOORE TN-LINCOLN TN-
150 PM CDT FRI APR 10 2009

...A TORNADO WARNING REMAINS IN EFFECT UNTIL 230 PM CDT FOR LINCOLN
AND MOORE COUNTIES...

AT 149 PM CDT...NATIONAL WEATHER SERVICE DOPPLER RADAR CONTINUED TO 
INDICATE A TORNADO...3 MILES SOUTH OF FAYETTEVILLE. THERE IS ANOTHER 
STORM CAPABLE OR PRODUCING A TORNADO NEAR LYNCHBURG. THE STORMS ARE 
MOVING NORTHEAST AT 40 MPH.

OTHER LOCATIONS IN THE WARNING INCLUDE BUT ARE NOT LIMITED TO
MOLINO...CRYSTAL SPRINGS...HOWELL...KELSO...MIMOSA...BELLEVILLE...
SMITHLAND...MULBERRY...BOONEVILLE...HURDLOW...LOIS...MARBLE HILL AND
LYNCHBURG

PRECAUTIONARY/PREPAREDNESS ACTIONS...

IN ADDITION TO THE TORNADO...THIS STORM IS CAPABLE OF PRODUCING GOLF 
BALL SIZE HAIL AND DESTRUCTIVE STRAIGHT LINE WINDS.

A TORNADO WATCH REMAINS IN EFFECT UNTIL 700 PM CDT FRIDAY EVENING FOR
NORTHERN ALABAMA AND CENTRAL TENNESSEE.

&&

LAT...LON 3533 8624 3527 8628 3525 8627 3522 8631
      3518 8629 3499 8656 3500 8666 3510 8680
      3536 8648 3534 8644 3534 8642 3536 8640
      3536 8637 3540 8631
TIME...MOT...LOC 1849Z 231DEG 36KT 3512 8657

$$

KDW
000 
WWUS54 KHUN 101916
SVSHUN

SEVERE WEATHER STATEMENT
NATIONAL WEATHER SERVICE HUNTSVILLE AL
216 PM CDT FRI APR 10 2009

TNC103-127-101930-
/O.CON.KHUN.TO.W.0023.000000T0000Z-090410T1930Z/
MOORE TN-LINCOLN TN-
216 PM CDT FRI APR 10 2009

...A TORNADO WARNING REMAINS IN EFFECT UNTIL 230 PM CDT FOR LINCOLN
AND MOORE COUNTIES...

AT 211 PM CDT...TRAINED WEATHER SPOTTERS REPORTED A TORNADO. THIS 
TORNADO WAS LOCATED ABOUT 8 MILES EAST OF FAYETTEVILLE...MOVING 
NORTHEAST AT 50 MPH. THE LOCATION WAS LINCOLN ROAD AT HIGHWAY 231.

OTHER LOCATIONS IN THE WARNING INCLUDE BUT ARE NOT LIMITED TO
HURDLOW...LOIS...MARBLE HILL AND LYNCHBURG

PRECAUTIONARY/PREPAREDNESS ACTIONS...

IN ADDITION TO THE TORNADO...THIS STORM IS CAPABLE OF PRODUCING GOLF 
BALL SIZE HAIL AND DESTRUCTIVE STRAIGHT LINE WINDS.

A TORNADO WATCH REMAINS IN EFFECT UNTIL 700 PM CDT FRIDAY EVENING FOR
NORTHERN ALABAMA AND CENTRAL TENNESSEE.

&&

LAT...LON 3533 8624 3527 8628 3525 8627 3522 8631
      3518 8629 3499 8656 3500 8666 3510 8680
      3536 8648 3534 8644 3534 8642 3536 8640
      3536 8637 3540 8631
TIME...MOT...LOC 1914Z 232DEG 51KT 3520 8642

$$

KDW
000 
WWUS54 KHUN 101927
SVSHUN

SEVERE WEATHER STATEMENT
NATIONAL WEATHER SERVICE HUNTSVILLE AL
227 PM CDT FRI APR 10 2009

TNC103-127-101936-
/O.EXP.KHUN.TO.W.0023.000000T0000Z-090410T1930Z/
MOORE TN-LINCOLN TN-
227 PM CDT FRI APR 10 2009

...THE TORNADO WARNING FOR LINCOLN AND MOORE COUNTIES EXPIRES AT 230
PM CDT...

WEATHER SERVICE DOPPLER RADAR INDICATED THE THUNDERSTORM THAT
PROMPTED THE TORNADO WARNING HAD WEAKENED AND WAS NO LONGER SEVERE.
THEREFORE THE TORNADO WARNING HAS BEEN ALLOWED TO EXPIRE.

HEAVY RAIN...SMALL HAIL...GUSTY WINDS...AND FREQUENT LIGHTNING WERE
STILL POSSIBLE FROM THIS THUNDERSTORM. STAY INDOORS UNTIL THE STORM
HAS PASSED.

A TORNADO WATCH REMAINS IN EFFECT UNTIL 700 PM CDT FRIDAY EVENING FOR
NORTHERN ALABAMA AND CENTRAL TENNESSEE.

LAT...LON 3533 8624 3527 8628 3525 8627 3522 8631
      3518 8629 3499 8656 3500 8666 3510 8680
      3536 8648 3534 8644 3534 8642 3536 8640
      3536 8637 3540 8631
TIME...MOT...LOC 1926Z 232DEG 51KT 3529 8624

$$

KDW

What forecasters said that day

The local office's own words before this tornado warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.

NWS Huntsville, AL wrote its last area forecast discussion before this tornado warning went out at Apr 10, 11:57 AM CDT, 1 hour 47 minutes earlier.

Area forecast discussion, Apr 10, 11:57 AM CDT, 1 hour 47 minutes before
AREA FORECAST DISCUSSION
NATIONAL WEATHER SERVICE HUNTSVILLE AL
1157 AM CDT FRI APR 10 2009

.UPDATE...FOR 18Z TAFS

&&

.AVIATION...
SOUTHERLY WINDS HAVE FINALLY PICKED UP AND ARE SUSTAINED AROUND
20KT WITH GUSTS TO AROUND 30KT...AND EXPECT THIS TO CONTINUE AT
BOTH TAF SITES THROUGH THE AFTERNOON HOURS. A BROKEN LINE OF
TSRA CONTINUES TO DEVELOP OVER NE MS AND IS ABOUT TO CROSS INTO
ALABAMA OVER THE NEXT HALF HOUR. TIMING OF LINE ONSET...BASED ON
RADAR TRENDS...WOULD BE AROUND 1730Z AT KMSL AND AROUND 19Z AT KHSV.
A 1 TWO 2 HOUR WINDOW OF LOWER CEILINGS BELOW 2000 FT...+TSRA...AND
VISIBILITIES BELOW 3 MILES CAN BE EXPECTED AS THIS LINE PUSHES
THROUGH. FRONT SHOULD PUSH EAST OF THE AREA AROUND 01Z AT KMSL AND
02Z AT KHSV...BRINGING PARTLY CLOUDY CONDITIONS TO THE AREA AND
WINDS AROUND 10KT SWITCHING TO THE NORTHWEST.

&&

.DISCUSSION.../ISSUED AT 1058 AM CDT FRI APR 10 2009/

DEVELOPMENT OF CONVECTION CONTINUES ALONG LINE STRETCHING FROM
WRN KY/TN SWRD INTO NRN MISS. TIMING OF CONVECTION FOR COUNTIES
OUTLINED IN MESOSCALE UPDATE BELOW IS STILL ON TARGET.

STORM REPORTS OUT OF THE MEG CWFA THUS FAR HAVE DETAILED PRIMARILY
A HAIL THREAT AS WAS EXPECTED...WITH GENERALLY PENNY TO QUARTER
SIZE REPORTED. AS BOUNDARY LYR CONTINUES TO DESTABILIZE SHOULD SEE
FURTHER DEVELOPMENT OF DISCRETE CELLS MERGING INTO BKN LINE
SEGMENTS INTO THE EARLY AFTN. DEWPTS ARE CLIMBING INTO THE LOW 60S
IN MOST AREAS...AND ROBUST WAA IS ALLOWING TEMPS TO CLIMB RAPIDLY
THIS MORNING. EXPECTING MO CLOUDY CONDITIONS IN GENERAL...BUT
WARM/MOIST ADVECTION SHOULD ALLOW TEMPS TO CLIMB INTO THE LOW/MID
70S. RESULTING CAPES/LIS...DEEP LYR SHEAR...AND LOW WET-BULB
FREEZING LEVELS ARE STILL SUPPORTIVE OF LARGE HAIL. STORMS WILL
CONTINUE TO MOVE AHEAD OF THE FRONT...PUSHED BY STRONG MID-LVL
WINDS INTO AN AREA OF GRTR LOW-LVL SHEAR ACROSS THE CENTRAL TN
VALLEY...BUT LOW-LVL SHEAR IS EXPECTED TO DECREASE FROM WEST TO
EAST AS SFC WINDS CONTINUE TO BACK. ISOLD TORNADOES STILL LOOK
POSSIBLE AS DISCRETE CELL SEGMENTS MOVE INTO THE AREA.

&&

.HUN WATCHES/WARNINGS/ADVISORIES...
AL...NONE.
TN...NONE.
&&

AVIATION...KDW
DISCUSSION...20
Hazardous weather outlook, Apr 10, 11:30 AM CDT, 2 hours 14 minutes before
HAZARDOUS WEATHER OUTLOOK
NATIONAL WEATHER SERVICE HUNTSVILLE AL
1130 AM CDT FRI APR 10 2009

ALZ001>010-016-TNZ076-096-097-110300-
LAUDERDALE-COLBERT-FRANKLIN AL-LAWRENCE-LIMESTONE-MADISON-MORGAN-
MARSHALL-JACKSON-DEKALB-CULLMAN-MOORE-LINCOLN-FRANKLIN TN-
1130 AM CDT FRI APR 10 2009

THIS HAZARDOUS WEATHER OUTLOOK IS FOR NORTH ALABAMA AND PORTIONS
OF SOUTHERN MIDDLE TENNESSEE.

.DAY ONE...TODAY AND TONIGHT...

THUNDERSTORMS...SOME OF WHICH MAY BE SEVERE...WILL MOVE ACROSS
NORTHERN ALABAMA TODAY. SOME OF THESE STORMS WILL BE CAPABLE OF
PRODUCING VERY LARGE HAIL UP TO BASEBALL SIZE...STRONG
TORNADOES...AND DAMAGING WINDS OVER 70 MPH. IN ADDITION...A FEW
CASES OF FLASH FLOODING ARE ALSO POSSIBLE.

SEVERE WEATHER IS EXPECTED DURING THE 12 PM TO 3 PM TIME FRAME IN
NORTHWEST ALABAMA...2 PM TO 5 PM FOR NORTH CENTRAL ALABAMA AND
LINCOLN COUNTY TENNESSEE...AND FROM 4 PM TO 7 PM FOR NORTHEASTERN
ALABAMA AND MOORE AND FRANKLIN COUNTIES IN TENNESSEE.

THE SEVERE WEATHER THREAT WILL DIMINISH FROM WEST TO EAST BEHIND THE
COLD FRONT AS IT MOVES ACROSS THE AREA DURING THE AFTERNOON AND
EVENING HOURS.

.DAYS TWO THROUGH SEVEN...SATURDAY THROUGH THURSDAY...

ANOTHER POTENT STORM SYSTEM WILL GENERATE SHOWERS AND THUNDERSTORMS
ACROSS THE AREA LATE SUNDAY INTO MONDAY. STRONG TO SEVERE
THUNDERSTORMS WILL BE A POSSIBILITY WITH THIS SYSTEM AS WELL.

.SPOTTER CALL TO ACTION STATEMENT...

ACTIVATION OF STORM SPOTTERS AND EMERGENCY MANAGEMENT PERSONNEL IS
REQUESTED THROUGH THE EARLY EVENING HOURS.

KDW

In the hours before

Local storm report, Apr 10, 8:37 AM CDT, 5 hours 7 minutes before
PRELIMINARY LOCAL STORM REPORT...CORRECTED
NATIONAL WEATHER SERVICE HUNTSVILLE AL
837 AM CDT FRI APR 10 2009

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0250 AM     TSTM WND DMG     3 SSE RIVERTON          34.83N 88.06W
04/10/2009                   COLBERT            AL   EMERGENCY MNGR

            A TREE WAS DOWNED ALONG RIVERTON ROSE TRAIL

0305 AM     TSTM WND DMG     4 ESE CHEROKEE          34.74N 87.91W
04/10/2009                   COLBERT            AL   EMERGENCY MNGR

            A TREE WAS DOWNED ALONG PLANTVIEW DRIVE IN BARTON.

0310 AM     HAIL             CHEROKEE                34.76N 87.97W
04/10/2009  E0.50 INCH       COLBERT            AL   TRAINED SPOTTER

            PEA TO DIME SIZED HAIL REPORTED NEAR CHEROKEE. WINDS
            ESTIMATED AT 50 TO 55 MPH.

0315 AM     TSTM WND DMG     SHEFFIELD               34.77N 87.70W
04/10/2009                   COLBERT            AL   EMERGENCY MNGR

            A TREE WAS DOWNED IN SHEFFIELD.

0325 AM     HAIL             FLORENCE                34.80N 87.68W
04/10/2009  E0.25 INCH       LAUDERDALE         AL   TRAINED SPOTTER

0343 AM     HAIL             MADISON                 34.70N 86.75W
04/10/2009  E0.25 INCH       MADISON            AL   PUBLIC

0355 AM     HAIL             4 NNE HUNTSVILLE        34.78N 86.55W
04/10/2009  E0.25 INCH       MADISON            AL   TRAINED SPOTTER

0455 AM     HAIL             3 NW CULLMAN            34.21N 86.88W
04/10/2009  E0.50 INCH       CULLMAN            AL   EMERGENCY MNGR

            DIME SIZED HAIL REPORTED AT I-65 AND AL HIGHWAY 157.

0505 AM     HAIL             3 E CULLMAN             34.18N 86.79W
04/10/2009  E0.25 INCH       CULLMAN            AL   LAW ENFORCEMENT

            PEA SIZED HAIL REPORTED AT THE INTERSECTION OF US 278 AND
            AL HIGHWAY 157 BY A CULLMAN COUNTY DEPUTY.

0510 AM     HAIL             3 E CRANE HILL          34.09N 87.01W
04/10/2009  E0.88 INCH       CULLMAN            AL   TRAINED SPOTTER

0514 AM     TSTM WND DMG     ARAB                    34.32N 86.50W
04/10/2009                   MARSHALL           AL   EMERGENCY MNGR

            PEA SIZE HAIL AND A LARGE TREE WAS BLOWN DOWN ONTO A CAR.
            WINDS WERE ESTIMATED BETWEEN 40 AND 50 MPH.

0520 AM     HAIL             ARAB                    34.32N 86.50W
04/10/2009  E0.88 INCH       MARSHALL           AL   BROADCAST MEDIA

            NICKEL SIZE HAIL WAS REPORTED.

0530 AM     HAIL             GUNTERSVILLE            34.36N 86.29W
04/10/2009  E0.25 INCH       MARSHALL           AL   EMERGENCY MNGR

            PEA SIZE HAIL WAS REPORTED IN THE CITY OF GUNTERSVILLE
            ALONG WITH 40 TO 50 MPH WINDS.

&&

KWEBER
Special weather statement, Apr 10, 12:05 PM CDT, 1 hour 39 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE HUNTSVILLE AL
1205 PM CDT FRI APR 10 2009

ALZ001-002-101730-
COLBERT-LAUDERDALE-
1205 PM CDT FRI APR 10 2009

...SIGNIFICANT WEATHER ALERT FOR COLBERT AND LAUDERDALE COUNTIES
UNTIL 1230 PM CDT...

AT 1205 PM CDT...NATIONAL WEATHER SERVICE DOPPLER RADAR WAS TRACKING
A STRONG THUNDERSTORM NEAR CHEROKEE...MOVING NORTHEAST AT 45 MPH.

DIME SIZE HAIL AND WINDS UP TO 50 MPH ARE EXPECTED WITH THIS STORM.

* LOCATIONS IN OR NEAR THE PATH INCLUDE...
  BARTON.
  OAKLAND...THREET.
  UNDERWOOD-PETERSVILLE...CLOVERDALE.
  ZIP CITY...SAINT FLORIAN.

A TORNADO WATCH REMAINS IN EFFECT UNTIL 700 PM CDT FRIDAY EVENING FOR
NORTHERN ALABAMA AND CENTRAL TENNESSEE.

STAY TUNED TO NOAA WEATHER RADIO...COMMERCIAL RADIO...OR YOUR LOCAL
TELEVISION STATIONS FOR LATER STATEMENTS AND POSSIBLE WARNINGS
CONCERNING THIS WEATHER SITUATION.

KDW
Local storm report, Apr 10, 1:18 PM CDT, 26 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE HUNTSVILLE AL
118 PM CDT FRI APR 10 2009

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

1257 PM     HAIL             13 NW FLORENCE          34.93N 87.84W
04/10/2009  E1.00 INCH       LAUDERDALE         AL   FIRE DEPT/RESCUE

            CENTRAL HEIGHTS VOLUNTEER FIRE DEPARTMENT REPORTED
            QUARTER SIZE HAIL.

1258 PM     HAIL             CHEROKEE                34.76N 87.97W
04/10/2009  E0.88 INCH       COLBERT            AL   TRAINED SPOTTER

            NICKEL SIZE HAIL REPORTED IN CHEROKEE.

1259 PM     HAIL             RED BAY                 34.44N 88.14W
04/10/2009  E0.88 INCH       FRANKLIN           AL   TRAINED SPOTTER

            NICKEL SIZE HAIL WAS REPORTED IN DOWNTOWN RED BAY.

0100 PM     NON-TSTM WND DMG HATTON                  34.56N 87.41W
04/10/2009                   LAWRENCE           AL   TRAINED SPOTTER

            TREES KNOCKED DOWN IN HATTON.

0100 PM     HAIL             ZIP CITY                34.96N 87.67W
04/10/2009  E0.75 INCH       LAUDERDALE         AL   EMERGENCY MNGR

            PENNY SIZE HAIL WAS REPORTED IN ZIP CITY.

0101 PM     HAIL             CHEROKEE                34.76N 87.97W
04/10/2009  E1.75 INCH       COLBERT            AL   TRAINED SPOTTER

            GOLF BALL SIZE HAIL REPORTED IN CHEROKEE.

0102 PM     HAIL             13 NW FLORENCE          34.93N 87.84W
04/10/2009  E1.75 INCH       LAUDERDALE         AL   EMERGENCY MNGR

            GOLF BALL HAIL REPORTED ALONG COUNTY ROAD 219.

&&

KWEBER
Local storm report, Apr 10, 1:30 PM CDT, 14 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE HUNTSVILLE AL
130 PM CDT FRI APR 10 2009

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0107 PM     HAIL             8 W LEXINGTON           34.97N 87.51W
04/10/2009  E0.88 INCH       LAUDERDALE         AL   TRAINED SPOTTER

            NICKEL HAIL REPORTED IN GREEN HILL

0110 PM     HAIL             FLORENCE                34.80N 87.68W
04/10/2009  E1.00 INCH       LAUDERDALE         AL   TRAINED SPOTTER

            QUARTER SIZED HAIL REPORTED ON THE CAMPUS OF UNA.

0114 PM     HAIL             FLORENCE                34.80N 87.68W
04/10/2009  E1.50 INCH       LAUDERDALE         AL   EMERGENCY MNGR

            PING PONG SIZED HAIL REPORTED ON THE CAMPUS OF UNA.

0116 PM     HAIL             8 W LEXINGTON           34.97N 87.51W
04/10/2009  E1.75 INCH       LAUDERDALE         AL   EMERGENCY MNGR

            REPORT OF GOLFBALL SIZED HAIL IN GREEN HILL.

&&

KWEBER
Local storm report, Apr 10, 1:43 PM CDT, 1 minute before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE HUNTSVILLE AL
143 PM CDT FRI APR 10 2009

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0133 PM     HAIL             ENE HOWELL              35.23N 86.61W
04/10/2009  M1.00 INCH       LINCOLN            TN   OFFICIAL NWS OBS

            COCORAHS OBSERVER REPORTED QUARTER SIZE HAIL IN THE
            HOWELL COMMUNITY.

&&

KWEBER

The office that day

Everything else NWS Huntsville, AL issued on the same UTC day.

IssuedProductOfficeCountiesLasted
Apr 10, 1:06 PM CDTWind AdvisoryHUNFranklin, Lincoln, Moore6 hr
Apr 10, 1:11 PM CDTSevere Thunderstorm WarningHUNLincoln19 min
Apr 10, 1:29 PM CDTSevere Thunderstorm WarningHUNLincoln46 min
Apr 10, 2:06 PM CDTTornado WarningHUNFranklin24 min
Apr 10, 2:31 PM CDTSevere Thunderstorm WarningHUNFranklin, Moore29 min

Nearby

Tornado Warnings in Tennessee, 2009Every tornado warning in 2009Tornadoes in 2009

Sources

The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; local storm reports from the same archive; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.